# SDR F3LA2023081100122

- Difficulty date: July 21, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 39,913 hours, 16,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13876.0604 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. LH SHEAR PLATE FR70 CORRODED 
CORRECTIVE ACTION: AFT FUSELAGE MAIN CABIN L/H SHEAR PLATE AT FR 70 REMOVED AND REPLACED IAW A320 SRM 51-42-11; APPLIED TEMPORARY PROTECTION SYSTEM CIC IAW A320 AMM 51-78-00. OPERATIONAL TEST OF THE VOR CABLE TRANSFERED TO THE LEAK AND FUNCTIONAL BOOK 13875.0786 PG 10 ITEM 39 MX ACTION IS ACCEPTABLE. /END/
